+39 055 045 3121

SIENA & SAN GIMIGNANO TOUR

Via del Trebbio, 8, 50123 Firenze, Italia
from/per person 0
  • Featured
  • Family Friendly
  • Monolingual Guide
  • New
  • Small Group
  • Tour guide

Description

Discover with us two authentic gems nestled in the blooming heart or Tuscan countryside.

Your tour commences in Siena, famous for its splendid examples of Gothic architecture and the Palio horse race. Follow our guide for 2-hours to the suggestive Piazza del Campo, where the magnificent Palazzo Pubblico stands, with its Torre del Mangia. Visit the precious interiors of the Duomo, one of the most beautiful Cathedrals in Italy.

Enjoy a typical Tuscan lunch in a typical trattoria.

After leaving Siena we drive to San Gimignano.  We then have 1.5-hours free time to enjoy the captivating town of San Gimignano, a typical Tuscan hill town with somber towers that despite all odds has stood its ground for centuries and remains standing to this day. Recently, it has been given the honor of being named as a UNESCO World Heritage site thanks to its stunning feudal architecture. Take a stroll along the historic road of the Via Francigena, which was the primary road that pilgrims and travelers used throughout Europe.

After enjoying all that San Gimignano has to offer, enjoy an amazing wine tasting tour at one of the best wineryes in Chianti area.

Highlights:

  • Professional English-speaking guide in Siena
  • Free time in both cities
  • Luxury van at disposal
  • Wine tasting
  • Semi private tour: maximum 8 people per tour

Schedule:

  • 10.00 am Leaving from Florence
  • 11.30 am Arrival in Siena and Meet your guide for your 2-hours tour
  • 01.30 pm Finish your tour and free time for lunch
  • 02.00 pm Leaving from Siena
  • 03.00 pm Arrival in San Gimignano, 1.5-hours free time
  • 04.30 pm Leaving from San Gimignano
  • 04.45 pm Arrival at the winery and wine tour
  • 06.00 pm Leaving from the winery
  • 07.00 pm Arrival in Florence at our office

This post is also available in: Japanese


Schedule

  • Schedule:
    • 10.00 am Leaving from Florence
    • 11.30 am Arrival in Siena and Meet your 1.5-hours tour
    • 01.00 pm Finish your tour and free time for lunch
    • 02.00 pm Leaving from Siena
    • 03.00 pm Arrival in San Gimignano, 1.5-hours free time
    • 04.30 pm Leaving from San Gimignano
    • 04.45 pm Arrival at the winery and wine tour
    • 06.00 pm Leaving from the winery
    • 07.00 pm Arrival in Florence at our office
  • Duration: 9-hours